| Model Number |
VICMO12.6 |
| Medical Device Problem Codes |
Off-Label Use (1494); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6-device code 1494: off-label use (acd < 3.0mm).Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vicmo12.6 implantable collamer lens of diopter -14.5 into the patient's right eye (od) on (b)(6)2023.The lens was exchanged on (b)(6) 2023 for a lens two sizes longer in length due to low vault.This resolved the problem.Cause of event reported as unknown.